HERMES-IR HITOTSUBASHI UNIVERSITY

HERMES-IR : Research & Education Resources >
010 Journal Articles = 雑誌掲載論文 >
010a Journal Articles = 雑誌掲載論文 >

このアイテムの引用には次の識別子を使用してください: http://hdl.handle.net/10086/29772

Files in This Item:

File Description SizeFormat
0101803201.pdf139KbAdobe PDF
Download
Title: Remarks on the Nonlinear Black-Scholes Equations with the Effect of Transaction Costs
Authors: Ishimura, Naoyuki
Issue Date: Sep-2010
Publisher : Springer
Physical Description : 14 p.
Citation: Asia-Pacific Financial Markets
Volume: 17
Issue: 3
Start Page: 241
End Page: 259
DOI: 10.1007/s10690-010-9115-3
Description : Date: 17 February, 2010
Language: eng
Text Version: author
Rights: This is a post-peer-review, pre-copyedit version of an article published in Asia-Pacific Financial Markets. The final authenticated version is available online at: http://dx.doi.org/10.1007/s10690-010-9115-3
Appears in Collections:010a Journal Articles = 雑誌掲載論文

HERMES-IRに保管されているアイテムは、他に指定されている場合を除き、著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - ご意見をお寄せください